Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

183 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for a crawling feeling in muscles

Answered by
Dr.
Dr. Sunil Gupta

Psychiatrist

Practicing since :2005

Answered : 637 Questions

default
Posted on Mon, 11 Aug 2014 in Cancer
Question: I hve a feeling that something is crawling under my skin in the muscle of my right shOulder & is spreading to the middle of my back. there is no opening of the skin but I hear what ever it is(a ticking sound)and I am very anxious &hv tremb ling in my hands please help.
tell me now on this script
please help me the trembling & also bone pain in hips & upper portion of legs.. thank yu so much for your consideration
doctor
Answered by Dr. Sunil Gupta 52 minutes later
Brief Answer:
Treatment with medicines will help.

Detailed Answer:
Hi,

I went through your query and can understand the distress that you must have been going through.

Your symptoms of feeling something crawling underneath your skin and spreading over your body together with able to hear it can be most probably due to perceptual disturbances. It is a common condition in older age. This combined with other symptoms of anxiety and trembling of hands suggest a psychological basis of your problems.

I would recommend that you consult a psychiatrist for evaluation of your symptoms. You might even need a brain scan to rule out any underlying brain pathology. Treatment with medicines like quetiapine will help reduce the perceptual disturbances in addition to helping with your anxiety and pain in body.

I do hope that I was bale to answer your query. Please feel free to ask any further queries that you might have. I will be glad to help.

Best wishes,

Dr. Sunil Gupta

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication

Recent questions on  Quetiapine

doctor1 MD

hi we are moving to brevard county FL from miami. my 19 yr daughter has (grade IV bleed) quad spastic cerebral palsy, autism, and epilepsy need to find a neurologist for all her meds for her autism ( seroquel XR, lexapro) and epilepsy (trileptal) any suggestions?

doctor1 MD

My husband suffered a quick onset of difficulty breathing and an acute change in his vocal tonality. These symptoms began shortly after he started taking Seroquel. Because of these and other more bizarre motor manifestations, he stopped taking Seroquel, but his breathing difficulties and a strange tickling, feathery feeling in his throat continued, making it hard for him to breath, to swallow and to speak. (He spent two weeks at the Mayo Clinic, where many specialists assured us that his heart and lung functions were had acceptable levels. They mentioned the existence of polyps on his vocal chords and offered the opportunity for elective surgery to have them removed. Two ENT s (here in Indianapolis were advised - the first suggested that the polyps were of litte consequence. The second suggested that he have botox injections to retard laryngeal spasms. On May 28th, he had the injections. Since then, he has been unable to speak above a whisper (which we were told to expect.) The problem now is that he has contracted pneumonia (for which he began antibiotics today after a visit to the ER.) Perhaps the most serious problem is that he is unable to cough...which obviously limits his ability to expel the infection. We contacted the doctors who injected the Botox - they can t see him until the 19th of this month. What do you suggest we do in the meantime. He has an appt. with his GP on Monday 6/9.

doctor1 MD

SIR I HAVE BEEN TAKING CLONAZEPAM 2MG SINCE 1998.WITH OTHER DRUGS LIKE TRIKA ,PROTHEIDIN MIRTAZE QUTIAPIN SR RESPECTIVELY WITH NITROZEPAM REMITEX ZOLFIDEM AND GABAPIN 600MG SR TILL2013.IN 2013 MY PSYCHIATRIST PUT ME ON 2MG CLONAZEPAM +400MG...

doctor1 MD

The medications that I am taking are: Atorvastatin 40 mg, once daily, Lisinopril 20 mg twice daily, Amlodipine 5 mg, once daily, Metoprolol Tartrate 25 mg, twice daily, Quetiapine 600 mg at night, quetiapine 200 mg in morning, and Prozac, 40 mg in...

doctor1 MD

SIR I HAVE BEEN SUFFERING RADHER MORE BY INSOMNIA THAN BIPOLAR DISORDER SINCE1998.I HAVE BEEN TREATED BY PSYCHITRIST. MY DOSE WAS 1 -2MG CLONAZEPAM+75MG PROTHEDIN UPTO2005 2.2MG CLONAZEPAM+ 15 MG MIRTAZE THAN 30MG MIRTAGE UPTO2010. 3. 2MG...

doctor1 MD

I've got a scary knawing pain in my left armpit- the pain makes me cry. It started when my child projected vomit on a bus everywhere. Also I can't seem to digest food. And cannot sleep. I take citalopram and quetiapine for anxiety,but this pain is real. Parallel to a tooth abscess

doctor1 MD

I've been on seroquel for about six weeks now and the past two weeks my bowel movements have ceased. I have only had three..I tried an enema, didn't work, I have been drinking miralax nitely with no results. What is wrong?? My stomach is so bloated and full but nothing works to move my bowels. ??